Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("OPERATEUR ONDE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 368

  • Page / 15
Export

Selection :

  • and

QUANTUM-MECHANICAL SCATTERING BY IMPENETRABLE PERIODIC SURFACESSAENZ AW.1981; J. MATH. PHYS. (N.Y.); ISSN 0022-2488; USA; DA. 1981; VOL. 22; NO 12; PP. 2872-2884; BIBL. 43 REF.Article

SCATTERING THEORY FOR ELLIPTIC SYSTEMS.SCHECHTER M.1976; J. MATH. SOC. JAP.; JAP.; DA. 1976; VOL. 28; NO 1; PP. 71-79; BIBL. 13 REF.Article

ON EXISTENCE AND COMPLETENESS OF THE WAVE OPERATORS FOR SPHERICALLY SYMMETRIC POTENTIALSPEARSON DB; WHOULD DH.1973; NUOVO CIMENTO, A; ITAL.; DA. 1973; VOL. 14; NO 4; PP. 765-780; ABS. ITAL. RUSSE; BIBL. 14 REF.Serial Issue

SOLUTION ELEMENTAIRE DE L'OPERATEUR DES ONDESLEONARD P.1981; BULL. SOC. R. SCI. LIEGE; ISSN 0037-9565; BEL; DA. 1981; VOL. 50; NO 1-2; PP. 36-46; ABS. ENG; BIBL. 3 REF.Article

ON THE INVARIANCE OF WAVE OPERATORS.MULLIN M.1976; J. FUNCTION. ANAL.; U.S.A.; DA. 1976; VOL. 22; NO 3; PP. 242-249; BIBL. 7 REF.Article

EXISTENCE ET COMPLETUDE DES OPERATEURS D'ONDES EN THEORIE DE LA DIFFUSION POUR DES POTENTIELS DEPENDANT DE L'IMPULSION.BERTHIER AM; COLLET P.1976; C.R. ACAD. SCI., A; FR.; DA. 1976; VOL. 282; NO 7; PP. 389-392; ABS. ANGL.; BIBL. 6 REF.Article

COMPLETENESS OF THE WAVE OPERATORS IN THE REPULSIVE N-BODY PROBLEMLAVINE R.1973; J. MATH. PHYS.; U.S.A.; DA. 1973; VOL. 14; NO 3; PP. 376-379; BIBL. 5 REF.Serial Issue

REPRESENTATIONS INTEGRALES POUR LES OPERATEURS D'ONDES DANS LA THEORIE ABSTRAITE DE LA DIFFUSION. IIEHNTINA SB.1973; PROBL. MAT. FIZ.; S.S.S.R.; DA. 1973; NO 6; PP. 138-141; BIBL. 3 REF.Serial Issue

TEMPORALLY INHOMOGENEOUS SCATTERING THEORY FOR MODIFIED WAVE OPERATORS.HENDRICKSON JH.1975; J. MATH. PHYS.; U.S.A.; DA. 1975; VOL. 16; NO 4; PP. 768-771; BIBL. 17 REF.Article

OPERATEURS D'ONDES ET VALEURS PROPRES POSITIVES POUR L'EQUATION DE SCHROEDINGER AVEC UN POTENTIEL OSCILLANTMATVEEV VB.1973; TEOR. MAT. FIZ.; S.S.S.R.; DA. 1973; VOL. 15; NO 3; PP. 353-366; ABS. ANGL.; BIBL. 9 REF.Serial Issue

TWO SPACE SCATTERING THEORY USING THE SUBSPACE OF CONTINUITYSCHECHTER M.1979; LETTERS MATH. PHYS.; NLD; DA. 1979; VOL. 3; NO 6; PP. 521-531; BIBL. 6 REF.Article

A BEL WAVE OPERATORS. II. WAVE OPERATORS FOR FUNCTIONS OF OPERATORSOBERMANN P; WOLLENBERG M.1978; J. FUNCTION. ANAL.; USA; DA. 1978; VOL. 30; NO 1; PP. 48-59; BIBL. 5 REF.Article

WAVE OPERATORS FOR MULTICHANNEL SCATTERING BY LONG-RANGE POTENTIALS.ZACHARY WW.1976; J. MATH. PHYS.; U.S.A.; DA. 1976; VOL. 17; NO 6; PP. 1056-1063; BIBL. 29 REF.Article

THEORIE RENORMALISEE DE LA DIFFUSION POUR LE MODELE DE YUKAWA. I. CONSTRUCTION DES OPERATEURS D'HABILLAGEAREF'EVA I YA.1973; TEOR. MAT. FIZ.; S.S.S.R.; DA. 1973; VOL. 14; NO 1; PP. 3-17; ABS. ANGL.; BIBL. 26 REF.Serial Issue

THEORIE RENORMALISEE DE LA DIFFUSION POUR LE MODELE DE YUKAWA. II. OPERATEURS D'ONDESAREF'EVA I YA.1973; TEOR. MAT. FIZ.; S.S.S.R.; DA. 1973; VOL. 15; NO 2; PP. 207-220; ABS. ANGL.; BIBL. 5 REF.Serial Issue

ZUR EXISTENZ DER WELLENOPERATOREN = SUR L'EXISTENCE DES OPERATEURS D'ONDEJORGENS K; WEIDMANN J.1973; MATH. Z.; DTSCH.; DA. 1973; VOL. 131; NO 2; PP. 141-151; BIBL. 7 REF.Serial Issue

CHARACTERIZATIONS OF THE RANGES OF WAVE OPERATORS FOR SYMMETRIC SYSTEMS AND AN APPLICATIONMURATA M.1981; TOKYO J. MATH.; JPN; DA. 1981; VOL. 4; NO 1; PP. 113-132; BIBL. 18 REF.Article

ON THE COOK-KURODA CRITERION IN SCATTERING THEORYKATO T.1979; COMMUNIC. MATH. PHYS.; DEU; DA. 1979; VOL. 67; NO 1; PP. 85-90; BIBL. 7 REF.Article

EXISTENCE AND EQUIVALENCE OF TWO TYPES OF LONG-RANGE MODIFIED WAVE OPERATORS.KAKO T.1978; J. FAC. SCI., UNIV. TOKYO, 1A; JPN; DA. 1978; VOL. 25; NO 1; PP. 133-147; BIBL. 16 REF.Article

SUR L'EXISTENCE DES OPERATEURS D'ONDE DANS LA THEORIE ALGEBRIQUE DE LA DIFFUSION.GEORGESCU V.1977; ANN. INST. HENRI POINCARE, A; FR.; DA. 1977; VOL. 27; NO 1; PP. 9-29; ABS. ANGL.; BIBL. 18 REF.Article

N-BODY SCATTERING INTO CONES WITH LONG-RANGE TIME-DEPENDENT POTENTIALS.HENDRINCKSON JH.1976; J. MATH. PHYS.; U.S.A.; DA. 1976; VOL. 17; NO 5; PP. 729-733; BIBL. 11 REF.Article

TEMPORALLY INHOMOGENEOUS SCATTERING THEORY. II. APPROXIMATION THEORY AND SECOND ORDER EQUATIONS.GOLDSTEIN JA; MONLEZUN CJ.1976; S.I.A.M. J. MATH. ANAL.; U.S.A.; DA. 1976; VOL. 7; NO 2; PP. 276-290; BIBL. 34 REF.Article

A NEW PROOF OF THE INVARIANCE PRINCIPLE IN SCATTERING THEORYDOLLARD JD; FRIEDMAN CN.1979; ANN. PHYS.; USA; DA. 1979; VOL. 119; NO 1; PP. 71-75; BIBL. 7 REF.Article

SCATTERING THEORY AND QUADRATIC FORMS: ON A THEOREM OF SCHECHTER.SIMON B.1977; COMMUNIC. MATH. PHYS.; GERM.; DA. 1977; VOL. 53; NO 2; PP. 151-153; BIBL. 7 REF.Article

THE EXISTENCE OF "WAVE OPERATORS" IN SCATTERING THEORY.HORMANDER L.1976; MATH. Z.; DTSCH.; DA. 1976; VOL. 146; NO 1; PP. 69-91; BIBL. 13 REF.Article

  • Page / 15